Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High triglycerides, taking Lipicard, Rosuvas, Trivolib and Ecosprin. Do I have to take them because they make me dizzy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3366 Questions
I am found to have high triglycerides > 500 and FBS - 159 and PPBS - 280. I am on Lipicard 200mg and Rosuvas F10 each 1 at bed time and Trivolib 1mg for sugar problem. Ecosprin 150mg and garlic pearls. I am just 38 years old active, excercise 60min a day at present non alcoholic and my BP is normal LDL - 107. please suggest do I have to take all these tablets as this is making me dizzy all the day and some time feeling congestion in the chest. I am also unable to get up early morning due to weak XXXXXXX and body pain to work out. i am taking these tablets only from past 7 days.
Kindly suggest if any of these tablets are having major side effects so that I can stop. What kind of side effects are usually expected ? I am strickly on diet from past 15 days after these test reports.
I was smoking 6/day, With such a high triglicerides I have stopped suddently getting lots of cough. Should I stop gradually ? Can I get in to nicotene suppliments like nicotex chewing gum etc to stop?
Please suggest at the earliest.
Posted Tue, 8 May 2012 in Medicines and Side Effects
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Yes, I am afraid you may have to be started on all the above drugs to control the hyperlipidemia you have according to the above mentioned reports.

The drugs you are on do have a narrow side effect profile including minor problems like headache; nausea; stomach pain; weakness.The symptoms you are experiencing are due to initiation of the medications which will subside over time and about reducing the dosage and the drugs depends on how your lab parameters improve over time and also your examination findings after a detailed and regular clinical examination by your treating doctor.

Smoking has to be stopped , I agree there may be some withdrawal effects due to sudden cessation of smoking like feeling dizzy and headache. Nicotine substitutes are best options to get rid of such discomforts.You can start using them.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
Follow-up: High triglycerides, taking Lipicard, Rosuvas, Trivolib and Ecosprin. Do I have to take them because they make me dizzy? 5 hours later
Dear Dr,

I forgot to inform that, I am on a strickt diet from past 15 days. I was walking 45 minutes without any problem in the morning. Now I am unable to walk more than 15 minutes. Getter burning sensation at pennis and feeling urgency of motion, dizziness and tiredness are making me to halt walking.

This was not there when i was on Starfib 150mg. I was conformtably walking and more active.

Since i am also on diet without alcohol, smoking Am I taking a high dosage ?

If So which medicine should be stopped ? Do i really need Ecosprin 150mg as my BP is alwasy normal ?

Please suggest.
Answered by Dr. Raju A.T 13 hours later

Thanks for the follow up.

The above symptoms are not considered to be side effects of Tab Starfib.Need not worry, you can continue on them.

Dosage of the drug is not altered based on the consumption of alcohol or smoking hence, you can without fear continue on the same dosage for few days until your next lipid readings are reduced.

Ecosprin 150 is not for BP, it is to prevent Myocardial Infarction which is one of the main complication of high LDL (Low density lipoprotein) levels.Hence , its useful and not risky to consume.

Hope I cleared your doubts.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor